MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZLB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown/not provided.Explant of lens, unexpected post-op refraction.Attempts have been made to obtain missing information ; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to unexpected post-operative refraction.The iol was replaced with an iol of another diopter and model (zlb00, 23.5 diopter).There was no patient post-operative injury, no incision enlargement, no vitrectomy, no sutures done.No additional information was provided to johnson and johnson surgical vision, inc.
 
Additional Manufacturer Narrative
The product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.The manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to the specifications.A search revealed that no other complaints were received from this production order.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7398526
Report Number3011852734-2018-00041
Device Sequence Number1221132
Product Code MFK
UDI-Device Identifier05050474560727
UDI-Public(01)05050474560727(17)210824
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/24/2021
Device Model NumberZLB00
Device Catalogue NumberZLB00U0225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005